Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 1054–1065 (Mi zvmmf2694)  

The solution of the problem of the motion of a conservative impurity in a river with a bed of arbitrary configuration

Zh. N. Kudryasheva

Ufa

Full text: PDF file (1077 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 929–938

Bibliographic databases:
UDC: 517.958:536.2
MSC: Primary 65Z05; Secondary 65M06, 35K55, 35Q72, 92E20, 80A50
Received: 26.06.1991
Revised: 10.07.1992

Citation: Zh. N. Kudryasheva, “The solution of the problem of the motion of a conservative impurity in a river with a bed of arbitrary configuration”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 1054–1065; Comput. Math. Math. Phys., 33:7 (1993), 929–938

Citation in format AMSBIB
\Bibitem{Kud93}
\by Zh.~N.~Kudryasheva
\paper The solution of the problem of the motion of a conservative impurity in a river with a bed of arbitrary configuration
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 1054--1065
\mathnet{http://mi.mathnet.ru/zvmmf2694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1231789}
\zmath{https://zbmath.org/?q=an:0795.65090}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 929--938
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MK17400007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2694
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:43
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021